Alert archive / Pennsylvania / Wind Advisories in 2010
Wind Advisory 3, NWS State College, PA
NWS State College, PA issued this wind advisory at Feb 25, 2010, 2:47 PM EST for 16 counties in Pennsylvania. It took effect at Feb 25, 2010, 7:00 PM EST. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2010, 2:47 PM EST (19:47 UTC)
- In effect from
- Feb 25, 2010, 7:00 PM EST
- Expired
- Feb 26, 2010, 2:33 PM EST
- In force
- 20 hr
- Issued by
- NWS State College, PA
Counties Adams County, PA, Bedford County, PA, Blair County, PA, Cambria County, PA, Cumberland County, PA, Dauphin County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Juniata County, PA, Lancaster County, PA, Lebanon County, PA, Mifflin County, PA, Perry County, PA, Somerset County, PA, York County, PA
The radar
The State College radar (KCCX), 86 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 7.8 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 852 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- -142 m²/s²
- 0-3 km storm-relative helicity
- -73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
353 WWUS71 KCTP 251947 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 247 PM EST THU FEB 25 2010 ...STRONG WINDS EXPECTED TONIGHT AND FRIDAY... PAZ025>028-034>036-056-057-059-063>066-260800- /O.UPG.KCTP.HW.A.0001.100226T0000Z-100226T1800Z/ /O.NEW.KCTP.WI.Y.0003.100226T0000Z-100226T2200Z/ BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-PERRY- DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 247 PM EST THU FEB 25 2010 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 5 PM EST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A POWERFUL STORM ON THE EAST COAST WILL CREATE WINDY CONDITIONS ACROSS SOUTH CENTRAL PENNSYLVANIA TONIGHT AND FRIDAY. WEST- NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH...AND FREQUENT GUSTS BETWEEN 45 AND 55 MPH ARE EXPECTED. THE HIGHEST WINDS WILL BE OVER THE HIGHER ELEVATIONS FROM ALTOONA AND BEDFORD EASTWARD TO CHAMBERSBURG AND HARRISBURG...BUT MANY LOCATIONS WILL SEE WIND GUSTS OVER 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR GUSTS OF 46 AND 57 MPH ARE EXPECTED. WINDS THIS STRONG MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WIND SUBSIDES. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ PAZ024-033-260800- /O.NEW.KCTP.WI.Y.0003.100226T0000Z-100226T2200Z/ CAMBRIA-SOMERSET- 247 PM EST THU FEB 25 2010 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 5 PM EST FRIDAY. A POWERFUL STORM ON THE EAST COAST WILL CREATE WINDY CONDITIONS ACROSS THE LAUREL HIGHLANDS TONIGHT AND FRIDAY. WEST-NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH...AND FREQUENT GUSTS BETWEEN 45 AND 55 MPH ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR GUSTS OF 46 AND 57 MPH ARE EXPECTED. WINDS THIS STRONG MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WIND SUBSIDES. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ DANGELO
3 follow-up statements
010 WWUS71 KCTP 260855 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 355 AM EST FRI FEB 26 2010 ...STRONG WINDS EXPECTED TONIGHT AND FRIDAY... PAZ024>028-033>036-056-057-059-063>066-262100- /O.CON.KCTP.WI.Y.0003.000000T0000Z-100226T2200Z/ CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON- FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 355 AM EST FRI FEB 26 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. A POWERFUL STORM OVER NEW ENGLAND EARLY THIS MORNING WILL CONTINUE TO PRODUCE WINDY CONDITIONS ACROSS SOUTH CENTRAL PENNSYLVANIA TODAY. NORTHWEST WINDS OF 25 TO 35 MPH...WITH FREQUENT GUSTS BETWEEN 45 AND 55 MPH WILL CONTINUE ACROSS THE REGION INTO THE MID AFTERNOON HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR GUSTS OF 46 AND 57 MPH ARE EXPECTED. WINDS THIS STRONG MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WIND SUBSIDES. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ MARTIN
209 WWUS71 KCTP 261542 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 1042 AM EST FRI FEB 26 2010 ...STRONG WINDS DIMINISHING... PAZ024>028-033>036-056-057-059-063>066-262200- /O.CON.KCTP.WI.Y.0003.000000T0000Z-100226T2200Z/ CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON- FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 1042 AM EST FRI FEB 26 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. A POWERFUL STORM OVER NEW ENGLAND WILL WEAKEN SLIGHTLY TODAY. THIS WILL ALLOW THE STRONG WINDS OVER THE REGION TO DIMINISH THROUGH THE AFTERNOON. WEST WINDS OF 15 TO 25 MPH...WITH GUSTS OVER 40 MPH WILL DECREASE TO 10 TO 15 MPH WITH GUSTS LESS THAN 30 MPH BY LATE AFTERNOON. THE GUSTY WINDS WILL CONTINUE TO CREATE BLOWING SNOW...WHICH WILL HAMPER ROAD-CLEARING EFFORTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 31 TO 39 MPH OR GUSTS OF 46 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WIND SUBSIDES. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES. && $$ DANGELO
888 WWUS71 KCTP 261933 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 233 PM EST FRI FEB 26 2010 PAZ024>028-033>036-056-057-059-063>066-262045- /O.CAN.KCTP.WI.Y.0003.000000T0000Z-100226T2200Z/ CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON- FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 233 PM EST FRI FEB 26 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE WIND ADVISORY. THE STRONG WINDS THAT HAVE RECENTLY AFFECTED THE REGION HAVE SUBSIDED TO BELOW ADVISORY LEVELS. EXPECT THE WEST WINDS OF 10 TO 20 MPH WITH GUSTS OF 30 MPH THIS EVENING TO DIMINISH EVEN FURTHER AS THE NIGHT CONTINUES. $$ DANGELO
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this wind advisory went out at Feb 25, 12:59 PM EST, 1 hour 48 minutes earlier.
Area forecast discussion, Feb 25, 12:59 PM EST, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1259 PM EST THU FEB 25 2010 .SYNOPSIS... A DEEP STORM WILL MOVE UP THE EAST COAST TODAY AND CREATE SNOW OVER NORTHEASTERN SECTIONS OF THE REGION. THE STORM WILL STALL OVER NEW YORK AND SOUTHERN NEW ENGLAND TONIGHT AND FRIDAY. STRONG WINDS WILL DEVELOP FOR THE NIGHTTIME AS WELL. THE SNOW FROM THIS SYSTEM WILL BE HEAVIEST OVER CENTRAL PA TONIGHT AND EARLY FRIDAY. THE STORM WILL PULL AWAY FRIDAY AND SATURDAY. COLD NORTHWEST FLOW WILL CONTINUE SNOW SHOWERS OVER THE WEST FOR THE WEEKEND. COLD BUT DRY CONDITIONS WILL OCCUR NEXT WEEK. && .NEAR TERM /UNTIL 10 PM THIS EVENING/... SNOW DID REACH UP TO THREE INCHES IN THE MOUNTAINS OF NE PA...BUT LESS THAN AN INCH FELL TO THE WEST OF COUDERSPORT...LOCK HAVEN AND SELINSGROVE. THE DAYLIGHT...DOWNSLOPING AND EVEN SUNSHINE IN THE SC COS WILL KEEP ANY SNOW FROM ACCUMULATING THIS AFTN. EVEN THE NERN PART OF THE AREA WILL HARDLY HAVE ANY SNOW ACCUMULATION THRU SUNSET...WITH AN INCH POSSIBLE IN THE FAR NE. LOCAL MESO MDL CONTINUES TO IMPRESS IN HANDLING NEAR TERM FCSTS...AND WILL BE FOLLOWED VERY CLOSELY FOR THE NEXT 6-12 HRS. && .SHORT TERM /10 PM THIS EVENING THROUGH 6 PM FRIDAY/... HEAVIEST SNOWFALL STILL TARGETS THE LAURELS (OROGRAPHIC UPSLOPE)... AND EASTERN MTNS OF PA. ULTIMATE SNOW AMOUNTS WILL DEPEND ON SETUP OF DEFORMATION BANDS IN THE COLD CONVEYOR BELT LATE TONIGHT INTO FRIDAY MORNING. OVERALL...CENTRAL PA WILL BE SPARED THE HEAVIEST SNOW FROM THIS SYSTEM...BUT MANY WILL SEE A MODERATE SNOWFALL FROM THIS REMARKABLE SYSTEM. A VERY SHARP SNOWFALL GRADIENT IS LIKELY BETWEEN THE SUSQ MAIN-STEM AND WRN POCONOS...BASED ON INDIVIDUAL MODEL/SREF CONSENSUS STORM TRACK...AND TOTAL QPF. AS NOTED OVER THE PAST SEVERAL DAYS...THE WIND WILL PLAY A MAJOR ROLE IN THIS EVENT...AS GUSTS BETWEEN 40 AND 50 MPH ARE EXPECTED LATE THURSDAY INTO FRIDAY /MAINLY OVER THE SW HALF OF THE STATE/...WHICH MAY PRODUCE NEAR-BLIZZARD CONDITIONS IN AREAS THAT HAVE ALREADY SEEN MORE THAN THEIR SHARE OF EXTREME WINTER CONDITIONS THIS MONTH. AS PREVIOUSLY MENTIONED...SNOWFALL AMOUNTS WILL BE HIGHLY DEPENDENT ON THE LOCATION OF THE DEFORMATION SNOW BANDING...WHICH MODELS ARE SUGGESTING WILL LIE FROM SOUTHWEST TO NORTHEAST FROM THE LAUREL HIGHLANDS THROUGH THE CENTRAL MOUNTAIN REGION INTO THE ENDLESS MOUNTAINS OF NORTHEAST PA. ACROSS THE CENTRAL RIDGE/VALLEY REGION SNOWFALL AMOUNTS FROM THIS STORM COULD RANGE FROM AS LITTLE AS 2 INCHES TO AS MUCH AS 8 BY NOON FRIDAY. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... THE PERIOD WILL START WITH THE LINGERING EFFECTS OF THE TREMENDOUS UPPER LOW WHICH WILL BE OVER NYC. NCEP ENS MDL GUID AND ECMWF 12Z RUN SLOWLY PUSH THE LOW OFF TO THE EAST...WHILE GFS 12Z KEEPS IT STATIONARY MUCH LONGER...AND EVEN RETROGRADES IT INTO WRN NY FOR SAT. GFS SEEMS LIKE AN OUTLIER IN THIS REGARD. WL HOLD CLOSER TO OTHER GUID AND HPC MED RANGE GUID...AND SLOWLY IMPROVE THE FCST CONDITIONS THIS WEEKEND. AS HAS BEEN ADVERTISED FOR MANY DAYS...THE WINDS ON THE WRN SIDE OF THIS DEEP LOW WILL BE VERY STRONG INTO FRI NIGHT. G40KTS EXPECTED IN THE W AND S FRI. THE WRN MTS...ESP THE LAURELS AND WARREN CO...WILL HAVE A PROLONGED BOUT WITH UPSLOPE AND LK EFF SHSN THIS WEEKEND. THE LAKE IS MORE-OPEN NOW THAN IT WAS DURING THE MIDDLE OF THE MONTH...AND THE STRONG NWRLY WINDS THIS WEEKEND WILL SERVE TO PILE THE ICE UP EVEN MORE TO THE U.S. SIDE OF THE POND. THUS...MORE MSTR WILL BE AVBL FOR LK EFF ALL WEEKEND LONG. EXPECT SENSIBLE WX TO IMPROVE MON AND TUES...AND PERHAPS LAST INTO THE MIDDLE OF THE WEEK. THE PATTERN OVER THE CONTINENT BECOMES DOMINATED BY A TALL RIDGE OVER THE FRONT RANGE AND UPPER PLAINS EARLY NEXT WEEK. RIDGE AXIS IN THIS LOCATION CORRELATES WELL TO A TROF AXIS RIGHT THRU PA. MOST MDL GUID POINTS TO THIS AND IT SHOULD SERVE TO KEEP ANY SYSTEMS THAT TRY TO GET THRU/UNDER THE BLOCK TO STAY WELL TO OUR S. ANY WAVES THAT TRY TO TOP THE RIDGE WILL FIND IT HARD TO SURVIVE ON SUCH LOW MOISTURE. SUB-CLIMO POPS ON ORDER FOR ALMOST ALL OF NEXT WEEK IN THE VERY DRY NW FLOW WITH A SFC ANTICYCLONE AS OUR NEIGHBOR OVER THE CENTRAL PLAINS. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... MVFR TO IFR CIGS/VSBYS WILL DEVELOP BY 21Z AND CONTINUE THRU OVERNIGHT PERIOD WITH PERIODS OF LIFR CIGS/VSBYS FROM SN FOR MANY PA AIRFIELDS. UNV/MDT/AOO MAY NOT SEE SN UNTIL AFT 00Z...ELSEWHERE SN WILL DEVELOP AND INCREASE IN INTENSITY. AS THE FRONTAL BNDRY SLIPS THRU FROM W TO E...NW WINDS WILL RAMP UP TO 20-30KTS AND GUSTS AT TIMES OVERNIGHT UP TO 40KTS. THIS WILL CREATE BLSN AND FURTHER REDUCE VSBYS AT TIMES. IFR CONDS WILL LINGER AFT 12Z FRI WITH GRADUAL IMRPOV CIGS AS SN BEGINS TO THIN TO LGT SN. JST AND NEIGHBORING LAUREL HIGHLAND AIRFIELDS WILL CONTINUE TO SEE IFR CONDS AND SN THRU 00Z SAT. OUTLOOK... FRI...MVFR/IFR FQNT SHSN W/CENT. IFR/MVFR -SN E. STRONG NW SFC WNDS. SAT-SUN...MVFR/IFR SHSN W. MAINLY VFR S/E. GUSTY NW SFC WNDS. MON-TUE...MVFR W/WITH -SHSN. VFR CENTRAL/EAST. && .CTP WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING UNTIL 5 PM EST FRIDAY FOR PAZ004>006-037- 041-042-046-051>053-058. WINTER WEATHER ADVISORY UNTIL 10 PM EST FRIDAY FOR PAZ010>012- 017-018-024. WINTER STORM WARNING UNTIL 10 PM EST FRIDAY FOR PAZ033. HIGH WIND WATCH FROM 7 PM EST THIS EVENING THROUGH FRIDAY AFTERNOON FOR PAZ025>028-034>036-056-057-059-063>066. WINTER WEATHER ADVISORY UNTIL 5 PM EST FRIDAY FOR PAZ019-045- 049-050-057-059-065-066. && SYNOPSIS...DANGELO NEAR TERM...DANGELO SHORT TERM...DEVOIR/LAMBERT LONG TERM...DANGELO AVIATION...BEACHLER/MARTIN
Hazardous weather outlook, Feb 25, 3:40 AM EST, 11 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 340 AM EST THU FEB 25 2010 PAZ042-053-058-260845- SULLIVAN-COLUMBIA-SCHUYLKILL- 340 AM EST THU FEB 25 2010 ...WINTER STORM WARNING IN EFFECT UNTIL 5 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ010>012-017-018-024-260845- ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-CAMBRIA- 340 AM EST THU FEB 25 2010 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 10 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ057-059-065-066-260845- DAUPHIN-LEBANON-YORK-LANCASTER- 340 AM EST THU FEB 25 2010 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 PM EST FRIDAY... ...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. HIGH WIND WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. HIGH WIND WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ025>028-034>036-056-063-064-260845- BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-PERRY- CUMBERLAND-ADAMS- 340 AM EST THU FEB 25 2010 ...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004>006-037-041-046-051-052-260845- WARREN-MCKEAN-POTTER-TIOGA-NORTHERN LYCOMING-SOUTHERN LYCOMING- MONTOUR-NORTHUMBERLAND- 340 AM EST THU FEB 25 2010 ...WINTER STORM WARNING IN EFFECT FROM 7 AM THIS MORNING TO 5 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ049-050-260845- UNION-SNYDER- 340 AM EST THU FEB 25 2010 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 5 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ019-045-260845- SOUTHERN CENTRE-SOUTHERN CLINTON- 340 AM EST THU FEB 25 2010 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 5 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ033-260845- SOMERSET- 340 AM EST THU FEB 25 2010 ...WINTER STORM WARNING IN EFFECT UNTIL 10 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 25, 10:33 AM EST | High Wind Watch | CTP | Adams, Bedford, Blair, Cumberland, Dauphin, Franklin and 8 more | 4 hr |
Nearby
Wind Advisories in Pennsylvania, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.